Alert archive / Kentucky / Wind Advisories in 2022

Wind Advisory 3, NWS Wilmington, OH

February 16, 20227 counties in Ohio; 12 counties in Kentucky; Ohio County, Switzerland County, Indiana

NWS Wilmington, OH issued this wind advisory at Feb 16, 2022, 9:28 PM EST for 7 counties in Ohio; 12 counties in Kentucky; Ohio County, Switzerland County, Indiana. It took effect at Feb 17, 2022, 12:00 PM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2022, 9:28 PM EST (02:28 UTC)
In effect from
Feb 17, 2022, 12:00 PM EST
Expired
Feb 17, 2022, 7:33 PM EST
In force
8 hr
Issued by
NWS Wilmington, OH
All 21 counties

Ohio County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Highland County, OH, Pike County, OH, Ross County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2022-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2022-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1783 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
561 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

942 
WWUS71 KILN 170228
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
928 PM EST Wed Feb 16 2022

INZ075-080-KYZ089>100-OHZ073-078>082-088-171130-
/O.NEW.KILN.WI.Y.0003.220217T1700Z-220218T0300Z/
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-
Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Chillicothe, 
Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, 
West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
928 PM EST Wed Feb 16 2022

...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM EST THURSDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts between 40 and 45
  mph. Gusts up to 50 mph possible.

* WHERE...Portions of Southeast Indiana, Northeast and Northern 
  Kentucky and South Central and Southwest Ohio.

* WHEN...From noon to 10 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
772 
WWUS71 KILN 170851
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
351 AM EST Thu Feb 17 2022

INZ075-080-KYZ089>100-OHZ073-078>082-088-171700-
/O.CON.KILN.WI.Y.0003.220217T1700Z-220218T0300Z/
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-
Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Chillicothe, 
Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, 
West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
351 AM EST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM EST
THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts between 40 and 
  45 mph. Gusts up to 50 mph possible.

* WHERE...Portions of Southeast Indiana, Northeast and Northern 
  Kentucky and South Central and Southwest Ohio.

* WHEN...From noon to 10 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
071 
WWUS71 KILN 171459
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
959 AM EST Thu Feb 17 2022

INZ075-080-KYZ089>100-OHZ073-078>082-088-172300-
/O.CON.KILN.WI.Y.0003.220217T1700Z-220218T0300Z/
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-
Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Chillicothe, 
Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, 
West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
959 AM EST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of Southeast Indiana, Northeast and Northern 
  Kentucky and South Central and Southwest Ohio.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
482 
WWUS71 KILN 172001
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
301 PM EST Thu Feb 17 2022

INZ075-080-KYZ089>100-OHZ073-078>082-088-180300-
/O.CON.KILN.WI.Y.0003.000000T0000Z-220218T0300Z/
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-
Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Chillicothe, 
Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, 
West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
301 PM EST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of Southeast Indiana, Northeast and Northern 
  Kentucky and South Central and Southwest Ohio.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
114 
WWUS71 KILN 180033
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
733 PM EST Thu Feb 17 2022

INZ075-080-KYZ089>100-OHZ073-078>082-088-180145-
/O.CAN.KILN.WI.Y.0003.000000T0000Z-220218T0300Z/
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-
Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Chillicothe, 
Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, 
West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
733 PM EST Thu Feb 17 2022

...WIND ADVISORY IS CANCELLED...



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 16, 6:49 PM EST, 2 hours 39 minutes earlier.

Area forecast discussion, Feb 16, 6:49 PM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
649 PM EST Wed Feb 16 2022

.SYNOPSIS...
A strong cold front and waves of low pressure will bring wind,
rain and possibly thunderstorms, followed by a light wintry mix,
before the system exits late Thursday night. Expect cold and
mainly dry weather for Friday and Saturday when an Alberta
clipper is forecast to remain well to the north. Look for mild
and dry weather Sunday under an increasing southwest flow.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Surface analysis shows a tight pressure gradient ahead of a
strengthening cold front located to the west. While wind gusts
in the 30 to 40 knot range have been common, we can expect a
diminishing trend near the planned 7 pm expiration of our wind
advisory. Winds will remain quite strong tonight, perhaps 15 to
25 mph.

Later tonight, rain developing under a deep long fetch moisture
plume advecting and converging along the cold front will start
to move in from the northwest.

Low temperatures staying well above normal due to warm
advection, cloud cover and mixing will range from the mid 40s
northwest up the upper 40s and lower 50s across the rest of the
area.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Falling from an airmass containing a daily record 1.2 inches of
PWAT, rain associated with the cold front will overspread the
ILN area on Thursday. Latest model projections continue to show
1 to 2 inches of rainfall, possibly causing localized and river
flooding, so a flood watch remains in effect for much of the
area through the short term.

Winds will continue to be strong, enhanced by waves of low
pressure, especially near the Ohio River where another wind
advisory may be needed.

Additionally, a few strong to severe thunderstorms may develop
Thursday afternoon and evening, mainly along and south of I-70,
in a low instability/high shear environment. Storms could
produce damaging straight line winds, with isolated tornadoes
also possible.

Near the end of the event as the cold front is moving east Thursday
night, much colder air will quickly move in. A light wintry mix
could produce some light accumulations of ice and snow mainly
north of I-70, with a winter weather advisory possible across a
tier of northern counties.

Temperatures fluctuating with respect to the front are forecast
to reach the 50s and 60s Thursday, before plummeting to the
teens and 20s Thursday night.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
The large and dynamic system that will have progressed east through
the region during the near/short term periods will be exiting fairly
quickly to the east by Friday morning. Any lingering light mixed
wintry precip will be tapering off abruptly after daybreak as drier
air filters in from the W and high pressure builds into the western
TN Vly by the afternoon. We will see a return to sunshine by Friday
afternoon, but it will be seasonably cold as temps only warm up into
the mid 30s (near/south of the OH Rvr) to mid 20s (near/north of I-
70).

By Friday night into Saturday, a clipper-type system will be racing
SE through the Great Lakes region, perhaps clipping northern parts
of OH with some light -SHSN as we progress into early Saturday
morning. The main impact locally from this progression will be a
somewhat non-diurnal temp trace Friday night as cloud cover thickens
and WSW winds increase ahead of the feature, becoming breezy through
the nighttime period. The attendant front will quickly track SE
through the ILN FA during the morning hours on Saturday, with
perhaps a few flurries across parts of central OH. Otherwise, will
see a decrease in cloud cover by late Saturday morning into the
afternoon in the post-frontal environment as sfc high pressure once
again settles into the region.

As the high drifts to the SE by Sunday night into Monday, return
southerly flow will once again become re-established, helping
moderate temperatures as we progress into the latter stages of
the weekend through early next week.

By Monday, the overall weather pattern will undergo a rather
significant transition, with a pronounced, and very persistent,
ridge setting up over the SE CONUS/Gulf with troughing digging into
the intermountain west. This will place much of the OH/TN Vlys
squarely in regime of strong SW flow aloft. This will be coincident
with weak midlevel disturbances translating from the lower MS Rvr
Vly north into the OH Vly as a LL frontal boundary oscillates
beneath it with the progression of several weak surface waves east
through the region from Monday through midweek. All of this yields
high confidence in a warmer -- and wetter -- than normal pattern as
we get into the heart of next workweek. There will be several
opportunities for widespread precipitation about the region during
the workweek, with obvious concerns for potential hydro issues if
the same areas receive appreciable rainfall on multiple
occasions. Will continue to monitor and assess.

Much above normal temps are expected for the second half of the long
term period, with highs in the 50s and 60s and lows in the 30s and
40s.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
As boundary layer mixing decreases this evening, wind gusts have
become less frequent so the mention of higher wind gusts has
been removed for the overnight period. Sustained winds remain
elevated through the overnight as a cold front approaches from
the northwest. LLWS is expected overnight through around 15Z as
the low level jet weakens and surface winds increase.

After 10Z, rain chances increase from the west and will remain
through much of the morning. There could be temporary lulls in
rain during the late morning hours, but another wave of heavier
rain is anticipated for the afternoon and evening hours.
MVFR/IFR VIS with decreasing CIGs will be the trend after 17Z.
Heavy rain exits TAF sites between 00Z-03Z but IFR CIGs
continue. Frozen precipitation potential arrives after 00Z

While confidence is high that LLWS occurs tonight through
Thursday morning, there is potential for another round of LLWS
for CVG/LUK/ILN/CMH/LCK after 20Z on Thursday, however,
confidence is lower on the location so opted to leave out of
forecast for now.

Surface wind forecast late in the period (after 20Z) are also
made with low confidence due to the low pressure track moving
straight through the forecast area Thursday evening. The cold
front is expected to be around the I-71 corridor sometimes
between 22Z-02Z (Thu-Fri). There will be an abrupt wind shift
from south-southwesterly flow to northerly flow with frontal
passage. The timing of the wind shift may change with future TAF
updates.

OUTLOOK...MVFR to IFR ceilings and visibilities, and very
strong winds, are expected Thursday night. A wintry mix may
affect DAY Thursday night. MVFR ceilings may linger into Friday
morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch from Thursday morning through late Thursday night
     for OHZ026-034-035-042>046-051>056-060>065-070>074-077.
KY...None.
IN...Flood Watch from Thursday morning through late Thursday night
     for INZ050-058-059-066-073-074.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...KC
AVIATION...McGinnis
Hazardous weather outlook, Feb 16, 6:30 PM EST, 2 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
630 PM EST Wed Feb 16 2022

INZ050-OHZ026-034-035-042>046-051-052-180000-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-
630 PM EST Wed Feb 16 2022

...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Additionally, the rain on Thursday evening may end as a brief wintry
mix, with a light glaze of ice and minor snow or sleet accumulations
possible, especially on elevated surfaces. A rapid freeze-up is
expected Thursday night as temperatures drop quickly below freezing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ058-059-OHZ053>056-060>062-180000-
Fayette IN-Union IN-Clark-Madison-Franklin OH-Licking-Preble-
Montgomery-Greene-
630 PM EST Wed Feb 16 2022

...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Wind gusts to around 40 MPH are also possible late Thursday
afternoon and evening.

Additionally, the rain on Thursday evening may end as a brief wintry
mix, with a light glaze of ice and minor snow or sleet accumulations
possible, especially on elevated surfaces. A rapid freeze-up is
expected Thursday night as temperatures drop quickly below freezing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ075-080-KYZ089>100-OHZ078>082-088-180000-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Clermont-Brown-Highland-
Adams-Pike-Scioto-
630 PM EST Wed Feb 16 2022

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts to around 45 to 50 MPH are likely late Thursday afternoon
and evening.

Moderate to heavy rainfall during the day Thursday into Thursday
evening may lead to localized areal flooding and rises on creeks,
streams, and waterways.

A few strong to severe storms will be possible late Thursday
afternoon through the evening, with damaging winds being the primary
threat. A tornado cannot be ruled out.

A rapid freeze-up is expected Thursday night as temperatures drop
quickly below freezing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ066-073-074-OHZ063>065-070>074-077-180000-
Franklin IN-Ripley-Dearborn-Fayette OH-Pickaway-Fairfield-Butler-
Warren-Clinton-Ross-Hocking-Hamilton-
630 PM EST Wed Feb 16 2022

...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT...

This Hazardous Weather Outlook is for Southeast Indiana, Central
Ohio, South Central Ohio and Southwest Ohio.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Wind gusts to around 45 to 50 MPH are likely late Thursday afternoon
and evening.

A few strong to severe storms will be possible late Thursday
afternoon through the evening, with damaging winds being the primary
threat. A tornado cannot be ruled out.

A rapid freeze-up is expected Thursday night as temperatures drop
quickly below freezing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 4:11 AM ESTWinter Weather AdvisoryILNAuglaize, Champaign, Darke, Delaware, Hardin, Logan and 4 more21 hr
Feb 17, 9:15 AM ESTAreal Flood AdvisoryILNBrown, Butler, Clermont, Clinton, Hamilton, Warren6 hr
Feb 17, 9:53 AM ESTRiver Flood WarningILNPickaway3 days
Feb 17, 9:55 AM ESTRiver Flood WarningILNPike, Scioto10 days
Feb 17, 10:28 AM ESTRiver Flood WarningILNShelby16 hr
Feb 17, 10:33 AM ESTRiver Flood WarningILNHocking55 hr
Feb 17, 10:37 AM ESTRiver Flood WarningILNButler17 hr
Feb 17, 10:40 AM ESTRiver Flood WarningILNHamilton31 hr
Feb 17, 10:46 AM ESTRiver Flood WarningILNClark25 hr
Feb 17, 10:56 AM ESTRiver Flood AdvisoryILNHamilton15 hr
Feb 17, 11:01 AM ESTRiver Flood AdvisoryILNDelaware, Franklin16 hr
Feb 17, 11:28 AM ESTRiver Flood WarningILNAdams24 hr
Feb 17, 2:43 PM ESTRiver Flood WarningILNHamilton9 hr
Feb 17, 3:02 PM ESTAreal Flood WarningILNHamilton18 hr
Feb 17, 3:10 PM ESTAreal Flood WarningILNButler, Clermont, Clinton, Hamilton, Warren27 hr
Feb 17, 3:38 PM ESTAreal Flood WarningILNGreene, Montgomery, Preble18 hr
Feb 17, 3:56 PM ESTAreal Flood WarningILNAdams, Brown, Highland, Pike, Ross, Scioto26 hr
Feb 17, 4:16 PM ESTAreal Flood WarningILNClark, Fairfield, Fayette, Franklin, Hocking, Licking and 2 more26 hr
Feb 17, 4:38 PM ESTRiver Flood WarningILNGreene, Warren30 hr
Feb 17, 5:48 PM ESTRiver Flood WarningILNLicking16 hr

Nearby

Wind Advisories in Kentucky, 2022Wind Advisories in Ohio, 2022Wind Advisories in Indiana, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.